# SDR SWAA2013041915041

- Difficulty date: March 19, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5241 · Galley Doors
- Part: Web
- Part number: 6545871
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT AFT LOWER EDGE OF INTERNAL STRUCTURE FWD GALLEY DOOR.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
